# SDR CA060127003

- Difficulty date: January 19, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech F90
- Aircraft time: 5,084 hours
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB4TN3
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Indicator
- Part number: 903800097
- Part serial: 3023EX
- Condition: Failed
- Location: Fuel Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL FLOW INDICATIONS WENT INTERMITTENT THEN FAILED IN FLIGHT.  FOUND TRANSMITTER TO HAVE FAILED INTERNALLY.  TIME ON UNIT APROX.5000 HRS. (TC NR 20060127003)
